Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/663
Title: Minimizing non-decreasing separable objective functions for the unit-time open shop scheduling problem
Authors: Cheng, TCE 
Shakhlevich, NV
Keywords: Scheduling
Open shop scheduling
Parallel machine scheduling
Separable non-decreasing function
Issue Date: 1-Sep-2005
Publisher: Elsevier B.V.
Source: European journal of operational research, 1 Sept. 2005, v. 165, no. 2, p. 444-456 How to cite?
Journal: European journal of operational research 
Abstract: In this paper we study both the non-preemptive and preemptive versions of the popular unit-time open shop scheduling problem. For the set of feasible schedules which satisfy a predetermined order of job completion times, we construct the linear description of the convex hull of the vectors of the job completion times. Based on the properties of the resulting scheduling polyhedron, we show that the problem of constructing an optimal schedule minimizing an arbitrary non-decreasing separable cost function of job completion times is polynomially solvable.
Description: Note: Pre-published version entitled: Minimizing Nondecreasing separable objective functions for the unit-time open shop scheduling problem. Project Management and Scheduling.
URI: http://hdl.handle.net/10397/663
ISSN: 0377-2217
DOI: 10.1016/j.ejor.2004.04.014
Rights: European Journal of Operational Research © 2004 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
uet.pdfPre-published version189.23 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Jun 8, 2016

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Sep 24, 2016

Page view(s)

513
Last Week
1
Last month
Checked on Sep 25, 2016

Download(s)

305
Checked on Sep 25, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.